# SDR C1HA200497011

- Difficulty date: September 13, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1230 LBL 15 - RBL 24 IS CORRODED AROUND FASTENER HOLES.  REPAIRED FLOORBEAM LBL 15 TO RBL 24.
